# SDR AALA202204254610

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737
- Aircraft serial: 31155
- Aircraft time: 28,023 hours, 11,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT AT SEAT 20C DETACHED. REATTACHED EMERGENCY AISLE LIGHT AT SEAT 20C.
